×

zbMATH — the first resource for mathematics

A new definition of viscosity solutions for a class of second-order degenerate elliptic integro-differential equations. (English) Zbl 1105.45004
The paper deals with viscosity solutions for a class of integro-differential equations in a bounded open domain in \(\mathbb{R}^n\). The author introduces new definitions for viscosity solutions (viscosity supersolution and viscosity subsolution), using the second order superjet (respectively, subjet) in the non-local term. By using these definitions, one avoids the singularity of the Lévy measure. Comparison results for the viscosity solutions for the Dirichlet and the Neumann boundary value problems are stated and proved here. Also, based on the Perron’s method, the author proves the existence of the viscosity solutions for these boundary value problems.

MSC:
45K05 Integro-partial differential equations
49L25 Viscosity solutions to Hamilton-Jacobi equations in optimal control and differential games
PDF BibTeX Cite
Full Text: DOI Numdam EuDML
References:
[1] Y. Achdou, O. Pironneau, Computational methods for option pricing, in preparation · Zbl 1078.91008
[2] Alvarez, O.; Tourin, A., Viscosity solutions of nonlinear integro-differential equations, Ann. inst. H. Poincaré anal. non linéaire, 13, 3, 293-317, (1996) · Zbl 0870.45002
[3] Arisawa, M., Some ergodic problems for hamilton – jacobi equations in Hilbert space, Differential integral equations, 9, 1, 59-70, (1996) · Zbl 0848.35026
[4] M. Arisawa, Ergodic problems for a class of integro-differential equations, in preparation · Zbl 1125.45008
[5] Barles, G.; Buckdahn, R.; Pardoux, E., Backward stochastic differential equations and integral-partial differential equations, Stochastics stochastics rep., 60, 1-2, 57-83, (1997) · Zbl 0878.60036
[6] Bensoussan, A.; Lions, J.L., Impulse control and quasi-variational inequalities, (1984), Gauthier-Villars Paris · Zbl 0324.49005
[7] Cont, R.; Tankov, P., Financial modelling with jump processes, (2004), Chapman and Hall/CRC · Zbl 1052.91043
[8] Crandall, M.G.; Ishii, H.; Lions, P.-L., User’s guide to viscosity solutions of second order partial differential equations, Bull. amer. math. soc., 27, 1, (1992) · Zbl 0755.35015
[9] Framstad, N.C.; Oksendal, B.; Sulem, A., Optimal consumption and portfolio in a jump diffusion market with proportional transaction costs, J. math. econom., 35, 2, 233-257, (2001) · Zbl 1013.91055
[10] Garroni, M.G.; Menaldi, J.L., Second-order elliptic integro-differential problems, Res. notes math., vol. 430, (2002), Chapmam and Hall/CRC · Zbl 0806.45007
[11] Gimbert, F.; Lions, P.-L., Existence and regularity results for solutions of second-order elliptic integro-differential operators, Ricerche mat., 33, 2, 315-358, (1984) · Zbl 0579.45010
[12] C. Imbert, A non-local regularization of first order Hamilton-Jacobi equations, J. Differential Equations, in press · Zbl 1073.35059
[13] E.R. Jacobsen, K.H. Karlsen, A maximum principle for semicontinuous functions applications to integro-partial differential equations, Dept. of Math. Univ. of Oslo Pure Maths, no. 18, 2003
[14] Miyahara, Y., Minimal entropy martingale measure of jump type price processes in incomplete assets markets, Asia-Pacific financial markets, 6, 97-113, (1999) · Zbl 1153.91549
[15] Pham, H., Optimal stopping of controlled jump diffusion processes; A viscosity solution approach, J. math. systems estim. control, 8, 1, (1998) · Zbl 0899.60039
[16] Sato, K.-I., Lévy processes and infinitely divisible distributions, (1999), Cambridge University Press Cambridge, UK · Zbl 0973.60001
[17] Sayah, A., Equations d’hamilton – jacobi du premiere ordre avec termes integro-differentielles: parties 1 et 2, Comm. partial differential equations, 16, 1053-1093, (1991)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.